# SDR MALA040483

- Difficulty date: July 9, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1125997
- Part serial: 888486
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 OIL LOW PRESSURE LIGHT ILLUMINATED SEVERAL TIMES ON CLIMBOUT.  OIL QUANTITY 3/4 OIL TEMPS AROUND 110 DEG AND OIL PSI BETWEEN 80-100 PSI LIGHT WAS OUT FOR LAST 10-15 MINUTES OF FLIGHT.  AIR RETURN TO MSP.  MAINTENANCE CND, FOR PRECAUTIONARY PURPOSES REPLACED NR 2 TRANSDUCER P/N 2-303-869-01, S/N OFF 1125997, S/N ON 888486.  SWAPPED PCB 2QL1 AND 3QL1, RAN AC AT TAKEOFF POWER, OP CHECK GOOD.
